# SDR DALA2019092305478

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 120,124 hours, 21,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 PANEL ATTACH CROSS BRACE HAS CORR AROUND NUT PLATE, JUST FWD OF HYD SERVICE DOOR ATTACH CROSS BRACE FOUNJD TO HAVE EXFOLIGTED CORROSION AND REPLACED. (LP 1280146)
